# SDR SIMA20210110003

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,184 hours, 32,979 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Oil Level
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT AT 90 KTS DUE TO OIL PRESS FLUX NR 1 OIL LEVEL DROPPED TO 2 QTS AT 90 KTS ABORTED THE T/O AND RTG.  C/A: REMOVED AND REPLACED NR 1 ENGINE OIL LEVEL SENSOR, IAW ROLLS ROYCE MAINTENANCE MANUAL 79-35-20.   PERFORMED OPERATIONAL CHECK, IAW 79-35-20-700-801.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
